# SDR ABXA200903130016

- Difficulty date: January 22, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 50,772 hours, 36,808 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Part number: 251T43101
- Part serial: 0058
- Condition: Gouged
- Location: Horiz Stab
- Part time: 50,772 hours, 36,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND HORIZONTAL STABILIZER JACKSCREW HAD GOUGE ON THREAD ABOUT 11 INCHES FROM LOWER END.  JACKSCREW ASSEMBLY WAS REPLACED.  STABILIZER TRIM ACTUATOR ASSEMBLY WAS SENT OUT ON R/O 501590675 TO REPAIR VENDOR DELTA AIRLINES INC.  REPAIR ORDER IS OPEN AT THIS TIME.
